# SDR 2006UALA02092

- Difficulty date: October 27, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 46,271 hours, 16,994 cycles
- Engine: Pwa PW2037
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Wire Harness
- Part number: 2A152034946
- Condition: Chafed
- Location: Lavatory Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LAV K WIRE HARNESS BURNT AT LAV TANK DUMP VALVE CABLE BRACKET.  6-8 WIRES BURNED THROUGH AND BIRDCAGE.  WIRING HARNESS WAS CHAFED THROUGH BY LAV TANK DUMP CABLE.  HARNESS WAS NOT SECURED PROPERLY AWAY FROM THE CABLE DURING PREVIOUS OVERHAUL.  CABLE MOVED EVERY TIME THE TANK WAS DUMPED AND GRIND AWAY AT THE HARNESS UNTIL IT MADE THROUGH THE INSULATION.  REPLACED WIRE HARNESS 2 FT PIGTAIL FABRICATED FOR P4 AND P5 TO SPLICE INTO HARNESS.  IMPLEMENTED PIGTAIL FABRICATION.  PULLED AND COLLARED P34 AV FILL VALVE C-B AND FILL CONTROL LAV CIRCUIT BREAKERS.  A NEW STEP ADDED TO ROUTINE CARDS TO INSURE HARNESS IS SECURED AWAY FROM CABLE.
